Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 84, Number 291

An extension of the Crouzeix–Raviart space to general meshes with application to quasi-incompressible linear elasticity and Stokes flow
Daniele A. Di Pietro and Simon Lemaire.
Math. Comp. 84 (2015), 1-31
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266951
Finite element error estimates on the boundary with application to optimal control
Thomas Apel, Johannes Pfefferer and Arnd Rösch.
Math. Comp. 84 (2015), 33-70
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266952
A multi-level correction scheme for eigenvalue problems
Qun Lin and Hehu Xie.
Math. Comp. 84 (2015), 71-88
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266953
Superconvergence analysis of the linear finite element method and a gradient recovery postprocessing on anisotropic meshes
Weiming Cao.
Math. Comp. 84 (2015), 89-117
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266954
Numerical approximation schemes for multi-dimensional wave equations in asymmetric spaces
Vincent Lescarret and Enrique Zuazua.
Math. Comp. 84 (2015), 119-152
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266955
Adaptive regularization, linearization, and discretization and a posteriori error control for the two-phase Stefan problem
Daniele A. Di Pietro, Martin Vohralík and Soleiman Yousef.
Math. Comp. 84 (2015), 153-186
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266956
A dwindling filter line search method for unconstrained optimization
Yannan Chen and Wenyu Sun.
Math. Comp. 84 (2015), 187-208
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266957
A perturbation approach for an inverse quadratic programming problem over second-order cones
Yi Zhang, Liwei Zhang, Jia Wu and Jianzhong Zhang.
Math. Comp. 84 (2015), 209-236
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266958
Generalized sampling and the stable and accurate reconstruction of piecewise analytic functions from their Fourier coefficients
Ben Adcock and Anders C. Hansen.
Math. Comp. 84 (2015), 237-270
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266959
A fast algorithm for the energy space boson Boltzmann collision operator
Jingwei Hu and Lexing Ying.
Math. Comp. 84 (2015), 271-288
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266960
Determination of all rational preperiodic points for morphisms of PN
Benjamin Hutz.
Math. Comp. 84 (2015), 289-308
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266961
Estimating the counts of Carmichael and Williams numbers with small multiple seeds
Zhenxiang Zhang.
Math. Comp. 84 (2015), 309-337
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266962
Computing prime divisors in an interval
Minkyu Kim and Jung Hee Cheon.
Math. Comp. 84 (2015), 339-354
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266963
Erratum: “On the computation of local components of a newform”
David Loeffler and Jared Weinstein.
Math. Comp. 84 (2015), 355-356
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266964
Computing the residue of the Dedekind zeta function
Karim Belabas and Eduardo Friedman.
Math. Comp. 84 (2015), 357-369
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266965
Computing the torsion of the $p$-ramified module of a number field
Frédéric Pitoun and Firmin Varescon.
Math. Comp. 84 (2015), 371-383
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266966
Divisibility of reduction in groups of rational numbers
Francesco Pappalardi.
Math. Comp. 84 (2015), 385-407
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266967
Small-span Hermitian matrices over quadratic integer rings
Gary Greaves.
Math. Comp. 84 (2015), 409-424
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266968
Computing the moment polynomials of the zeta function
Michael O. Rubinstein and Shuntaro Yamagishi.
Math. Comp. 84 (2015), 425-454
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266969
Approximating amoebas and coamoebas by sums of squares
Thorsten Theobald and Timo de Wolff.
Math. Comp. 84 (2015), 455-473
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266970
A fast algorithm for reversion of power series
Fredrik Johansson.
Math. Comp. 84 (2015), 475-484
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266971
On root posets for noncrystallographic root systems
Michael Cuntz and Christian Stump.
Math. Comp. 84 (2015), 485-503
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266972
A primality test for $Kp^{n}+1$ numbers
José María Grau, Antonio M. Oller-Marcén and Daniel Sadornil.
Math. Comp. 84 (2015), 505-512
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3266973